# SDR SWAA102665

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 71,922 hours, 64,017 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Part serial: 110292
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  CABIN ALTITUDE WARNING HORN ACTIVATED AT FL 340 WHOLE IN CRUISE.  CABIN ALTITUDE REACHED 10,000 FEET.  OXYGEN MASKS NEVER DROPPED DUE TO AN IMMEDIATE EMERGENCY DESCENT DOWN TO 10,000 FEET MSL.  REMOVED AND REPLACED OUTFLOW VALVE PER MM.
